| Model Number |
9274118 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reay0949 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
Event or Problem Description
It was reported unable to flush both lumens post tpa.Cxr completed and confirmed a kink in picc in arm.Picc repositioned back 2 cm and functional.No other information was provided.